Alert archive / Kansas / Special Weather Statements in 2016
Special Weather Statement, NWS Wichita, KS
NWS Wichita, KS issued this special weather statement at Sep 8, 2016, 10:21 PM CDT for Butler County, Chase County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2016, 10:21 PM CDT (03:21 UTC)
- Expired
- Sep 8, 2016, 10:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
Counties Butler County, KS, Chase County, KS
The radar
The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- -74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
084
WWUS83 KICT 090321
SPSICT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT THU SEP 8 2016
KSZ052-053-068-069-083-090345-
SEDGWICK KS-CHASE KS-HARVEY KS-MARION KS-BUTLER KS-
1021 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
CHASE COUNTY IN EAST CENTRAL KANSAS...
EASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER
POTWIN...OR NEAR WHITEWATER...MOVING EAST AT 55 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...NEWTON...EL DORADO...ANDOVER...HAYSVILLE...
AUGUSTA...PARK CITY...VALLEY CENTER...BEL AIRE...ROSE HILL...
HESSTON...NORTH NEWTON...TOWANDA...PEABODY...COTTONWOOD FALLS...
BENTON...WHITEWATER...LEON AND STRONG CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3751 9741 3817 9738 3819 9684 3852 9682
3852 9635 3809 9636 3808 9652 3769 9653
TIME...MOT...LOC 0321Z 265DEG 49KT 3797 9706
$$
METZGERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Sep 8, 9:42 PM CDT, 39 minutes earlier.
Area forecast discussion, Sep 8, 9:42 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Wichita KS 942 PM CDT THU SEP 8 2016 .UPDATE... Issued at 941 PM CDT Thu Sep 8 2016 Forecast remains on track through the overnight. Numerous showers/thunderstorms are expected to continue redeveloping over southern KS and tracking east, aided by strong warm advection and moisture transport along/north of a quasi-stationary frontal boundary near the KS/OK border. Main threats will continue to be intense rain rates upwards of 2 inches per hour, which will produce localized flash flooding. The severe threat appears to be waning some, although still cannot rule out a few storms producing 60 mph winds and dime-quarter size hail overnight, given pool of instability still over the Southern Plains, and enhanced effective shear in the vicinity of the boundary. && .SHORT TERM...(This evening through Sunday night) Issued at 250 PM CDT Thu Sep 8 2016 The primary concern through Friday night continues to be heavy rain and flooding concerns although a handful of severe storms will be likely on Friday along a southward moving cold front. Widely scattered late afternoon storms are expected to become more widespread this evening and tonight across south central Kansas as low level moisture transport ramps up once again. This activity should drift eastward across portions of southeast Kansas after 07- 09z. Given the very moist column...efficient rain production and flooding concerns will remain possible across the watch area. After a brief lull during the morning hours on Friday...a southward advancing cold front will provide a focus for storms after 21z continuing through the evening and overnight hours for portions of the area. Heavy rain and damaging winds will be the primary threats through the evening hours with the potential for flooding across portions of south central and southeast Kansas. Sat-Sun...a stable post-frontal regime is anticipated over the weekend with dry weather conditions and below normal temperatures. .LONG TERM...(Monday through Thursday) Issued at 250 PM CDT Thu Sep 8 2016 Surface high pressure will translate east away from the area by early next week allowing breezy southerly winds to return to the Central Plains. Highs will climb back into the upper 80s by Monday as another cold front approaches late in the period. This front may provide a focus for storms late Sunday and lingering into Tue and possibly Wed as the front meanders over the area. Temperatures in the wake of the front will fall below climate normals with highs in the 60s and 70s while lows fall into the 50s. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 655 PM CDT Thu Sep 8 2016 Numerous thunderstorms are expected overnight over mainly south- central and southeast KS, along with southern portions of central and east-central KS south of I-70, as a strong low-level jet impinges on a stationary front over far southern KS. Airmass is very moist and moderately unstable, so intense rainfall rates are likely. Also cannot rule out a few strong/severe storms with dime size hail and 60 mph winds this evening. Activity should tend to gradually shift east by late tonight or early Friday morning. A lull is expected during the day Friday, before a strong cold front approaches from the north, increasing thunderstorm chances by afternoon/evening from the northwest. Strong/gusty north winds are expected in wake of the front tomorrow afternoon/evening. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 72 91 60 77 / 80 30 90 0 Hutchinson 71 90 58 77 / 70 50 90 0 Newton 71 90 57 76 / 80 30 90 0 ElDorado 73 91 59 76 / 80 30 90 0 Winfield-KWLD 73 92 61 78 / 80 30 90 0 Russell 68 87 51 77 / 20 70 10 0 Great Bend 68 89 53 78 / 30 70 20 0 Salina 71 89 55 78 / 30 70 50 0 McPherson 71 89 56 77 / 60 70 80 0 Coffeyville 74 92 62 78 / 80 50 80 0 Chanute 72 89 61 77 / 80 50 80 0 Iola 72 88 61 76 / 80 50 80 0 Parsons-KPPF 73 91 62 77 / 80 50 80 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ051>053- 067>072-082-083-091>096-098>100. && UPDATE...ADK SHORT TERM...MWM LONG TERM...MWM AVIATION...ADK
Hazardous weather outlook, Sep 8, 8:49 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 849 PM CDT THU SEP 8 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 849 PM CDT THU SEP 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SHOWERS AND STORMS ARE LIKELY OVERNIGHT ACROSS SOUTH- CENTRAL...EAST-CENTRAL AND SOUTHEAST KANSAS. TORRENTIAL RAIN WITH HOURLY RATES EXCEEDING 2 INCHES WILL LEAD TO POCKETS OF FLOODING...WITH A FLASH FLOOD WATCH IN EFFECT FOR THE AREA. ADDITIONALLY...A HANDFUL OF STORMS WILL BE CAPABLE OF 60 MPH WINDS AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL ARRIVE ON FRIDAY AFTERNOON AND FRIDAY EVENING. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT AS IT MOVES SOUTH ACROSS THE AREA FRIDAY EVENING. HEAVY RAIN MAY AGGRAVATE ONGOING FLOODING CONCERNS...WHILE WIND GUSTS TO 70 MPH AND QUARTER SIZED HAIL WILL ALSO BE POSSIBLE. ANOTHER FAST MOVING STORM SYSTEM WILL BRING INCREASING CHANCES FOR STORMS LATE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT AND AGAIN FRIDAY EVENING AND NIGHT. ADDITIONALLY...RAINFALL AND FLOODING REPORTS ARE ALWAYS GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Sep 8, 9:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
943 PM CDT THU SEP 8 2016
KSZ068-082-083-091-092-090315-
SEDGWICK KS-HARVEY KS-HARPER KS-KINGMAN KS-SUMNER KS-
943 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1015 PM CDT
* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER BENTLEY...OR
NEAR COLWICH...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...NEWTON...HAYSVILLE...WELLINGTON...PARK CITY...
VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...HESSTON...MAIZE...
CLEARWATER...ANTHONY...HALSTEAD...NORTH NEWTON...SEDGWICK...
BELLE PLAINE...HARPER AND COLWICH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3747 9835 3748 9760 3817 9757 3816 9716
3714 9715 3712 9835
TIME...MOT...LOC 0243Z 265DEG 26KT 3785 9751
METZGERSpecial weather statement, Sep 8, 9:46 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
946 PM CDT THU SEP 8 2016
KSZ067-068-082-083-090315-
SEDGWICK KS-HARVEY KS-KINGMAN KS-RENO KS-
946 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1015 PM CDT
* AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR KINGMAN...
MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...KINGMAN...SOUTH HUTCHINSON...CHENEY...BUHLER...
HAVEN...BURRTON...GARDEN PLAIN...MOUNT HOPE...PRETTY PRAIRIE...
ANDALE...ARLINGTON...CUNNINGHAM...PARTRIDGE...VIOLA...YODER...
MURDOCK...WATERLOO...WILLOWDALE AND WILLOWBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3773 9847 3817 9795 3817 9758 3748 9761
3747 9846
TIME...MOT...LOC 0246Z 265DEG 25KT 3764 9820
METZGERLocal storm report, Sep 8, 10:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1015 PM CDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HEAVY RAIN 4 N CLEARWATER 37.56N 97.51W
09/08/2016 M4.50 INCH SEDGWICK KS TRAINED SPOTTER
TOTAL SINCE MIDNIGHT. OFF-DUTY NWS EMPLOYEE.
&&
ADKSpecial weather statement, Sep 8, 10:20 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1020 PM CDT THU SEP 8 2016
KSZ067-082-083-091-092-090345-
SEDGWICK KS-HARPER KS-KINGMAN KS-SUMNER KS-RENO KS-
1020 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
HARPER COUNTY IN SOUTH CENTRAL KANSAS...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR
CHENEY...MOVING EAST AT 55 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GODDARD...KINGMAN...CLEARWATER...ANTHONY...CHENEY...HARPER...
COLWICH...CONWAY SPRINGS...GARDEN PLAIN...MOUNT HOPE...
PRETTY PRAIRIE...ATTICA...ANDALE...ARGONIA...NORWICH...
CUNNINGHAM...TURON...VIOLA...NASHVILLE AND MURDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3702 9835 3738 9835 3738 9842 3767 9847
3785 9847 3790 9754 3717 9748
TIME...MOT...LOC 0320Z 265DEG 49KT 3758 9781
METZGERLocal storm report, Sep 8, 10:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HEAVY RAIN 4 N CLEARWATER 37.56N 97.51W
09/08/2016 M4.58 INCH SEDGWICK KS TRAINED SPOTTER
TOTAL SINCE MIDNIGHT. OFF-DUTY NWS EMPLOYEE.
&&
ADKSpecial weather statement, Sep 8, 10:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT THU SEP 8 2016
KSZ052-053-068-069-083-090345-
SEDGWICK KS-CHASE KS-HARVEY KS-MARION KS-BUTLER KS-
1021 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
CHASE COUNTY IN EAST CENTRAL KANSAS...
EASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER
POTWIN...OR NEAR WHITEWATER...MOVING EAST AT 55 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...NEWTON...EL DORADO...ANDOVER...HAYSVILLE...
AUGUSTA...PARK CITY...VALLEY CENTER...BEL AIRE...ROSE HILL...
HESSTON...NORTH NEWTON...TOWANDA...PEABODY...COTTONWOOD FALLS...
BENTON...WHITEWATER...LEON AND STRONG CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3751 9741 3817 9738 3819 9684 3852 9682
3852 9635 3809 9636 3808 9652 3769 9653
TIME...MOT...LOC 0321Z 265DEG 49KT 3797 9706
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:01 PM CDT | Special Weather Statement | ICT | Rice | 29 min |
| Sep 8, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 63 min |
| Sep 8, 7:20 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 25 min |
| Sep 8, 7:23 PM CDT | Areal Flood Warning | ICT | Rice | 13 hr |
| Sep 8, 7:37 PM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| Sep 8, 7:41 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 31 min |
| Sep 8, 7:50 PM CDT | Special Weather Statement | ICT | Rice | 25 min |
| Sep 8, 7:56 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 34 min |
| Sep 8, 8:02 PM CDT | Areal Flood Warning | ICT | McPherson, Marion | 40 hr |
| Sep 8, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 65 min |
| Sep 8, 8:18 PM CDT | Special Weather Statement | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 42 min |
| Sep 8, 8:29 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 46 min |
| Sep 8, 8:40 PM CDT | Special Weather Statement | ICT | Chase, Harvey, McPherson, Marion | 35 min |
| Sep 8, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 54 min |
| Sep 8, 9:05 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Sep 8, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 31 min |
| Sep 8, 9:19 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 26 min |
| Sep 8, 9:21 PM CDT | Special Weather Statement | ICT | Chase, Marion | 24 min |
| Sep 8, 9:38 PM CDT | Special Weather Statement | ICT | Elk, Greenwood | 37 min |
| Sep 8, 9:43 PM CDT | Special Weather Statement | ICT | Harper, Harvey, Sedgwick, Sumner | 32 min |
| Sep 8, 9:46 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 29 min |
| Sep 8, 10:08 PM CDT | Areal Flood Warning | ICT | Chase | 12 hr |
| Sep 8, 10:20 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sumner | 25 min |
| Sep 8, 10:22 PM CDT | Special Weather Statement | ICT | Elk, Wilson | 38 min |
| Sep 8, 10:49 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sedgwick, Sumner | 41 min |
| Sep 8, 11:06 PM CDT | Flash Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 8, 11:11 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 12:15 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 9 hr |
| Sep 9, 12:17 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 9, 1:39 AM CDT | River Flood Warning | ICT | Kingman | 32 hr |
| Sep 9, 2:45 AM CDT | Flash Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 11 hr |
| Sep 9, 3:44 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 10 hr |
| Sep 9, 4:01 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 42 hr |
| Sep 9, 5:09 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 57 hr |
| Sep 9, 5:24 AM CDT | Flash Flood Warning | ICT | Butler | 8 hr |
| Sep 9, 5:40 AM CDT | River Flood Warning | ICT | Sedgwick | 14 hr |
| Sep 9, 6:37 AM CDT | River Flood Warning | ICT | Sumner | 69 hr |
| Sep 9, 6:43 AM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| Sep 9, 7:35 AM CDT | Flash Flood Warning | ICT | Sedgwick | 7 hr |
| Sep 9, 7:39 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Sep 9, 7:49 AM CDT | River Flood Warning | ICT | Wilson | 48 hr |
| Sep 9, 7:50 AM CDT | River Flood Warning | ICT | Wilson | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Marion | 26 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase, Lyon | 64 hr |
| Sep 9, 8:20 AM CDT | Areal Flood Warning | ICT | Chase | 9 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Allen | 53 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 5 days |
| Sep 9, 9:37 AM CDT | River Flood Warning | ICT | Sedgwick | 36 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler | 52 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler, Cowley | 64 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 52 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:07 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:38 AM CDT | Areal Flood Warning | ICT | Chase | 7 hr |
| Sep 9, 1:14 PM CDT | Areal Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 9, 1:21 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 8 hr |
| Sep 9, 1:25 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 8 hr |
| Sep 9, 3:33 PM CDT | River Flood Warning | ICT | Sumner | 41 hr |
| Sep 9, 5:16 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 5:20 PM CDT | Areal Flood Warning | ICT | Chase | 18 hr |
| Sep 9, 5:29 PM CDT | Special Weather Statement | ICT | McPherson | 46 min |
| Sep 9, 6:00 PM CDT | Special Weather Statement | ICT | Reno | 60 min |
| Sep 9, 6:08 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 53 min |
| Sep 9, 6:20 PM CDT | Special Weather Statement | ICT | Harper | 55 min |
| Sep 9, 6:33 PM CDT | Special Weather Statement | ICT | Marion | 57 min |
| Sep 9, 6:43 PM CDT | Special Weather Statement | ICT | Reno | 62 min |
Nearby
Special Weather Statements in Kansas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.